MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562691
Medical Device Problem Codes Break (1069); Difficult to Open or Close (2921); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf component code g0405209 captures the reportable investigation result of cautery pin detached.Block h11: investigation result the returned sensation snare was analyzed and a visual evaluation noted that that the cautery pin was loosened and was not damaged.Also, the handle cannula was detached.The device was analyzed under magnification, and it was found that the handle cannula had the manufacturing crimping mark and the torque mark.Due to this condition the functional test cannot be performed.Additionally, it was found that the working length and wire were kinked.No other device problems were noted.The product analysis identified that the cautery pin was loosened.It was also found that the handle cannula was detached.The device was analyzed under magnification, and it was found that the handle cannula had the manufacturing crimping mark and the torque mark.Additionally, it was found that the working length and wire were kinked.These issues reported failures likely have occurred due to the manner as in which the device was handled and manipulated may have caused the reported and encountered failures.Excessive manipulation of the device without enough care could have induced the defects found.Based on all gathered information, the most probable root cause selected assigned is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the colon during a colonoscopy procedure performed on (b)(6) 2025.It was reported that during the procedure, the first snare was difficult to open/close, then handle popped and noted a silver piece in handle broke and was unable to close handle.The procedure was completed with another sensation snare device.There were no patient complications as a result of this event.Based on the investigation result of the cautery pin was loosened; this is now a reportable event.Please see block h11 for investigation results.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24023222
Report Number3005099803-2026-00135
Device Sequence Number15737333
Product Code FDI
UDI-Device Identifier08714729158158
UDI-Public(01)08714729158158
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562691
Device Catalogue Number6269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown